A stochastic optimal growth model with a depreciation factor
Shaoyong Lai Yulan Zhou
Journal of Industrial & Management Optimization 2010, 6(2): 283-297 doi: 10.3934/jimo.2010.6.283
This paper is devoted to the study of a one-sector stochastic growth model with the depreciation factor of the output and with bounded and unbounded utility, in which the shocks are allowed to be bounded or unbounded. Under certain assumptions, the existence of a unique optimal policy function for the model is shown to be true and the existence of an invariant distribution for the output process is confirmed.
keywords: Stochastic growth; depreciation factor; Markow processes; existence of an invariant distribution.

Year of publication

Related Authors

Related Keywords

[Back to Top]